Whats the difference between excedrin and excedrin migraine?
Comparison Table Excedrin Migraine and Excedrin Extra Strength
|Parameters of Comparison||Excedrin Migraine||Excedrin Extra Strength|
|What are they?||Excedrin migraine is a drug used while h||Excedrin extra strength is used for trea|
|Year||Excedrin migraine was introduced for the||Excedrin extra strength was introduced i|
|Availability||Migraine is available in three forms.||Extra strength is available in four diff|
|Dosage||It is recommended that only 2 doses of m||For extra strength, it is recommended th|
Nov 4 2021
What is a substitute for Excedrin Migraine? It has the same formula (250 mg acetaminophen, 250 mg of aspirin and 65 mg caffeine) and works just as well for me. A. Other readers have also found that Equate Migraine Relief is a good substitute for Excedrin.
Is Excedrin Migraine safe to take everyday? Excedrin is a common over-the-counter NSAID (non-steroidal anti-inflammatory drug) for relief of pain associated with mild to migraine headaches, menstrual cramps, toothaches, arthritis, colds and/or nasal congestion. Excedrin may also be used for other conditions as prescribed by a doctor. However, consuming Excedrin every day may have some risks.
Can I take Excedrin and acetaminophen for migraine? Excedrin Migraine contains an NSAID (aspirin), which may cause severe stomach bleeding. The chance is higher if you take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). You shouldn’t use Excedrin Migraine with any other drug containing acetaminophen (prescription or nonprescription).
Does coffee interact with Excedrin Migraine? Avoid coffee, tea, cola, energy drinks or other sources of caffeine while taking Excedrin Migraine. They can add to the side effects of the caffeine in the medication. Get emergency medical help if you have any of these signs of an allergic reaction to Excedrin Migraine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Is there an Excedrin shortage?
Is there an Excedrin shortage? A. No. There has been a shortage of Excedrin since January, when its maker recalled the drug because of concerns that oxycodone and certain other prescription opioid-type painkillers had accidentally been included in some pill bottles.
What is the strength of Excedrin? Pill with imprint E is Green / White, Round and has been identified as Excedrin extra strength (geltab) 250 mg / 250 mg / 65 mg. It is supplied by Bristol-Myers Squibb. Excedrin Extra Strength is used in the treatment of migraine; osteoarthritis; pain/fever and belongs to the drug class analgesic combinations.
Is it safe to take Excedrin Migraine during pregnancy? Ask your doctor if it’s safe for you to take Excedrin Migraine during the first two trimesters of your pregnancy. You should not use Excedrin Migraine during the last trimester (three months) of pregnancy, as it may harm your pregnancy. This is because Excedrin Migraine contains aspirin.